Linear systems on quasi-abelian varieties.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 183-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
periodic meromorphic functions, Cousin quasi-tori, quasi-abelian varieties, projective embedding
@article{MAN_1995__301_4_165287,
author = {F. Catanese and F. Capocasa},
title = {Linear systems on quasi-abelian varieties.},
journal = {Mathematische Annalen},
pages = {183--198},
year = {1995},
volume = {301},
number = {4},
zbl = {0846.14028},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165287/}
}
F. Catanese; F. Capocasa. Linear systems on quasi-abelian varieties.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 183-198. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165287/